Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 15 (2019), 020, 28 pages      arXiv:1805.01621

Braid Group Action on Affine Yangian

Ryosuke Kodera
Department of Mathematics, Graduate School of Science, Kobe University, Kobe 657-8501, Japan

Received August 09, 2018, in final form February 27, 2019; Published online March 16, 2019

We study braid group actions on Yangians associated with symmetrizable Kac-Moody Lie algebras. As an application, we focus on the affine Yangian of type A and use the action to prove that the image of the evaluation map contains the diagonal Heisenberg algebra inside $\hat{\mathfrak{gl}}_N$.

Key words: affine Yangian; braid group action; evaluation map.

pdf (459 kb)   tex (26 kb)


  1. Beck J., Braid group action and quantum affine algebras, Comm. Math. Phys. 165 (1994), 555-568, arXiv:hep-th/9404165.
  2. Bershtein M., Tsymbaliuk A., Homomorphisms between different quantum toroidal and affine Yangian algebras, J. Pure Appl. Algebra 223 (2019), 867-899, arXiv:1512.09109.
  3. Ding J., Khoroshkin S., Weyl group extension of quantized current algebras, Transform. Groups 5 (2000), 35-59, arXiv:math.QA/9804139.
  4. Guay N., Cherednik algebras and Yangians, Int. Math. Res. Not. 2005 (2005), 3551-3593.
  5. Guay N., Affine Yangians and deformed double current algebras in type A, Adv. Math. 211 (2007), 436-484.
  6. Guay N., Nakajima H., Wendlandt C., Coproduct for Yangians of affine Kac-Moody algebras, Adv. Math. 338 (2018), 865-911, arXiv:1701.05288.
  7. Guay N., Regelskis V., Wendlandt C., Vertex representations for Yangians of Kac-Moody algebras, arXiv:1804.04081.
  8. Kirillov A.N., Reshetikhin N., $q$-Weyl group and a multiplicative formula for universal $R$-matrices, Comm. Math. Phys. 134 (1990), 421-431.
  9. Kodera R., Affine Yangian action on the Fock space, Publ. Res. Inst. Math. Sci. 55 (2019), 189-234, arXiv:1506.01246.
  10. Kodera R., On Guay's evaluation map for affine Yangians, arXiv:1806.09884.
  11. Levendorskii S.Z., Soibelman Y.S., Some applications of the quantum Weyl groups, J. Geom. Phys. 7 (1990), 241-254.
  12. Lusztig G., Canonical bases arising from quantized enveloping algebras, J. Amer. Math. Soc. 3 (1990), 447-498.
  13. Lusztig G., Finite-dimensional Hopf algebras arising from quantized universal enveloping algebra, J. Amer. Math. Soc. 3 (1990), 257-296.
  14. Lusztig G., Quantum groups at roots of $1$, Geom. Dedicata 35 (1990), 89-113.
  15. Lusztig G., Introduction to quantum groups, Progress in Mathematics, Vol. 110, Birkhäuser Boston, Inc., Boston, MA, 1993.
  16. Saito Y., PBW basis of quantized universal enveloping algebras, Publ. Res. Inst. Math. Sci. 30 (1994), 209-232.
  17. Uglov D., Symmetric functions and the Yangian decomposition of the Fock and basic modules of the affine Lie algebra $\widehat{\mathfrak{sl}}_N$, in Quantum Many-Body Problems and Representation Theory, MSJ Mem., Vol. 1, Math. Soc. Japan, Tokyo, 1998, 183-241, arXiv:q-alg/9705010.
  18. Varagnolo M., Quiver varieties and Yangians, Lett. Math. Phys. 53 (2000), 273-283, arXiv:math.QA/0005277.

Previous article  Next article   Contents of Volume 15 (2019)